Kate, I don't know if you got this or not:
Sunday, May 20, 2012 4:59 PM EST
He says my metabolism is very slow. If I read you correctly, if I should lower my dose and it gets too low and I get anxiety back again, that means he will have to raise it and after a day or a week my body/brain will adjust to the new dose and I won't experience the sedation, etc. Just like when I first started taking Xanax. I remember feeling sedated for quite some time and then it just went away and I felt normal. Is that what you are saying>?
I know if I call Hernz tomorrow he will likely make me wait until at least Wednesday before lowering the dose again. He'll ask me how bad my sedation is and other questions like can I drive, walk without falling, etc;, then tell me to wait another couple of days and call him back. If I get to the point where I am noticably slurring my words, then he will lower it.
I just wish he would have told me ahead of time that it might take a long time before we get to my theraputic dose.
Kate, just say that maybe what I'm taking now is my theraputic dose, as each day goes by will I feel more and more llike myself or does it always take 40 to 100 hrs to leave my system?
I know one of these days he's going to say he wants me to wait the full week to see if the dose is high enough to keep away the attacks.